Gavin Update……

We are calling Dr. R first thing in the morning. Gavin is just “not right”. Something is just off with him right now, more so then usual. Maybe he’s just adjusting to the meds (we haven’t seen him adjust to meds in a really long time). He’s at the point of literally walking into walls. We can barely understand him and his memory is shot. Maybe it’s just the med change (increase) but that was a few days ago and this just started.  I can’t see a way out of this without a hospital stay. The movements are becoming an issue again also.

I can say that I quite literally HATE these situations. There is no clear path to take. Any choice we make will have a very high cost from my family as a whole.

I just don’t know what to do………..

0 0 votes
Article Rating
Subscribe
Notify of
guest

This site uses Akismet to reduce spam. Learn how your comment data is processed.

2 Comments
most voted
newest oldest
Inline Feedbacks
View all comments
Tam

This is probably completely irrelevant, but I walk into walls and slur my speech whenever I'm not getting enough water, one of my meds caused a mess that makes me dehydrate more quickly. Might be worth a shot-in-the-dark try to see if you can get more non-caffeinated, non-carbonated liquids in him and see if that helps any at all.

Lost and Tired

Thanks for your suggestion. Gavin does rink a ton of water. The lithium makes him thirsty and he drink a TON of water. Great advise and I will keep that in mind in the future.. 😉

2
0
Would love your thoughts, please comment.x
()
x
%d bloggers like this: